# SDR CA061011002

- Difficulty date: August 30, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Piper PA 28-180
- Aircraft time: 3,621 hours
- Engine: Lyc O360A4A
- Propeller: Snsnch 76EM8S5
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Connector
- Part number: 6345703
- Condition: Broken
- Location: Rudder Trim Arm
- Part time: 3,675 hours
- Component: Rudder Trim Arm, Piper
- Component part number: 6345703
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) WHEN MANUAL RUDDER TRIM WAS APPLIED IN CLIMB THERE WAS NO RESPONSE. SUBSEQUENT INSPECTION FOUND THAT THE ARM THAT CONNECTS THE TRIM ACTUATOR TO THE RUDDER CONTROL ASSEMBLY HAD BROKEN OFF THE ASSEMBLY AT THE EDGE OF THE WELD.  THE COMPLETE RUDDER TRIM ARM ASSEMBLY WAS REMOVED AND REPLACED WITH A NEW UNIT SUPPLIED FROM MFG.  METAL FATIGUE IS SUSPECTED.  (TC NR 20061011002)
